Facebook Pixel
EmpowHER Guest

Spotting one week after sex?

By Anonymous December 13, 2016 - 11:53am
Rate This

Hello! I am on the mini pill (ortho micronor). My boyfriend and I had sex 12/3 a couple of times and he pulled out each time. Although I took my BC as directed, I also took Plan B on 12/4 just to be safe. On 12/10 I woke up with slight cramping and spotting. I continued to spot throughout the day, but it went away in the evening. The same thing happened again on 12/11 and 12/12. The spotting was generally light with a few clots. My last period began 11/25 so this was definitely early if it was a period. Any advice you can provide is appreciated. Of course reading online is enough to give a girl a panic attack, do you think this was implantation bleeding?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!